Free expansions of the intersection of manifolds of universal algebras
Matematičeskie zametki, Tome 7 (1970) no. 5, pp. 551-562
Cet article a éte moissonné depuis la source Math-Net.Ru
The theory of free expansions in the intersection of a finite number of manifolds of universal algebras satisfying a given set of conditions (for example, in the manifold of all groups) is extended to the case of the intersection of any set of manifolds of universal algebras.
@article{MZM_1970_7_5_a3,
author = {V. N. Matus},
title = {Free expansions of the intersection of manifolds of universal algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {551--562},
year = {1970},
volume = {7},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1970_7_5_a3/}
}
V. N. Matus. Free expansions of the intersection of manifolds of universal algebras. Matematičeskie zametki, Tome 7 (1970) no. 5, pp. 551-562. http://geodesic.mathdoc.fr/item/MZM_1970_7_5_a3/